# SDR 2007UALA00853

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 41,537 hours, 30,302 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE VIBRATION ON APPROACH FLAPS 5.   FOUND E&E DOOR SEAL DAMAGED AT TWO PLACES AND FREEPLAY AT ELEV TRIM TAB IS OUT OF LIMITS.  REPLACED E&E DOOR SEAL AND REPLACED THE FLANGED BUSHINGS ON ELEVATOR FITTING FOR TAB ATTACH HINGE AT POSITIONS NR 1, 3, AND 4. ACCOMPLISHED FREE PLAY CHECK NO FURTHER VIBRATIONS NOTED ON SUBSEQUENT FLIGHTS.
